It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lydia in NC on August 26, 2000 at 12:50:19:

Greetings to all: I was on the lowest dose of a Beta Blocker type blood press. medicine for 2 1/2 yrs....noticed hair starting to fall out!!!! NONE of the cautions on pharmacy sheets I was given EVER said this could happen. I had to dig like crazy to find out BB type medicines can cause this...& my Dr. and two pharmacists said "No couldnt be the med."

I lost loads of confid. here in med.folks/pharm. and I wonder why I was immediately taken off BB type and put on ACE type??? Wasn't my thyrioid-that was tested. ANYONE ELSE FIND OUT THE HARD WAY WHAT SOME OF THE MEDS CAN DO? I cannot prove it was med. but I will always believe it as when I was taken off BB it stopped within 6 weeks or sooner. Input appreciated.

Follow Ups

All times are GMT -7. The time now is 03:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!